# SDR SWIA201232239

- Difficulty date: November 25, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 30,456 hours, 43,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LEVEL LIGHT ROW 8A IS BURNED OUT.  (FLT 5647)  RELAMPED EMERGENCY LIGHT.
